# SDR CALA2017040400810

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 86,678 hours, 18,227 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Part number: LT025E3R
- Condition: Faulty
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR OVERWING EMERGENCY EXIT LATCH IS PRESSED IN. REPLACED SPRING IAW SRM 51-40-02 AND ECRA 5222-01013
